# SDR SWAA2013082919701

- Difficulty date: August 22, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 32,984 hours, 21,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: B227002TYPE3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 222 ACF DELAMINATED.  REPAIRED PANEL IAW SRM.
